# SDR VNAA2017082711101

- Difficulty date: August 27, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 6,233 hours, 5,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE SMELL WHEN THE LT PACK WAS SELECTED ON, THE PACK WAS PLACED ON MEL.
